# SDR P5CA9801582

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 NOSE COWL SEVERAL RIVETS LOOSE AND NOT SEATED PROPERLY IN PREVIOUS REPAIR FWD RING AT 5 O'CLOCK POSITION.  REMOVED PREVIOUS REPAIR, FABRICATED NEW DOUBLER, REPAIRED NOSE COWL IAW SRM 54-31-03 ROHR SRM.
